We’ve all been there: bacterial infection, antibiotics, unpleasant side-effects…
I’ve experienced some of the most upsetting side effects of taking antibiotics.
I’m allergic to most of them and they wreak real havoc inside my body. I experienced swelled up face, rashes from head to toes, stomach pains, and diarrhea. I had been suffering from various complication long after the course of antibiotic was over. I know that sometimes we simply need to take them, but antibiotic ‘after party’ can be unpleasant and even dangerous.
The problem with antibiotics is that while you’re getting rid of the bad bacteria that make you ill, you’re often wiping out all the good bacteria that help you digest your food and protect you from many serious illnesses.
Isn’t that ironic?
The easy solution is to take antibiotics together with probiotics and get rid of the bad while protecting the good.
If you want to know more about benefits of Symprove, please watch the video from Medics Meeting:
It’s fascinating to learn how much good probiotics do and how much we do need them! It’s awesome that doctors are getting on board. Let’s hope that the antispasmodic medicine will be prescribed less and less in the next few years and that probiotic treatments will become the obvious choice for patients with digestive related diseases and those on a course of antibiotics.
How else to treat us if not by giving our bodies what they actually need?
The good bacteria!
When I first asked my GP about Symprove, the answer I got was: ‘Beware buying health products from the internet!’. I got scared and carried on in my misery for a while. Eventually, I was feeling so poorly that I decided to try it. Fast forward 4 weeks: it was the best decision, ever!
The video above gives me hope that change is on the horizon.
Recent government stats show that increased (and often unnecessary) use of antibiotics results in antibiotic-resistant bad bacteria (read all about it here).
NHS recommends taking probiotics with antibiotics to ‘reduce the risk of developing a Clostridium difficile (C. difficile) infection ‘(which may be potentially life-threatening).
From NHS site:
C. difficile are potentially dangerous bacteria that can cause diarrhoea and life-threatening complications. They can infect the gut if the balance of gut bacteria is disturbed by antibiotics.
Probiotics are thought to directly kill or inhibit the growth of harmful bacteria, stopping them producing toxic substances that can make you ill.
Because I’m allergic to most of the antibiotics (penicillin was by far the worst), doctors are not so keen to prescribe them to me anymore. I will take them if it’s absolutely necessary with a nice, big shot of liquid probiotics. Cheers!
Photos: Pexels, my own
Disclaimer: I received Symprove for free; all opinions are my own.
If you like this post, please: share and subscribe 🙂
Disclaimer: This post contains Viglink affiliate links. This means that I may receive a small commission (at no cost to you) if you purchase something through the links provided.
PIN ME 🙂